# SDR IPXA2023021691058

- Difficulty date: February 3, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A5327819521400
- Part serial: NSN
- Condition: Cracked
- Location: Fr79-Y794.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CAFT MAIN CABIN AT FR 79 P/N A53278195215 -Y794.3 FWD SIDE FOUND CRACK.REMOVED AND REPLACED IAW SRM 51-40-21.
